# SDR HEEA077840

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6210 · Main Rotor Blades
- Part: Doubler
- Condition: Separated
- Location: M/R Blade
- Component: Blade
- Component part number: 206010200133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER DOUBLER SEPARATED APPROXIMATELY 4 1/2 INCHES LONG WHICH EXTENDS UNDERNEATH THE NR 3 FINGER.
